← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@astaingegerdm

@bborth – Welcome to Connect! You are not alone in having side effects from antibiotics. Cipro belongs to a group called fluoroquinolones. It is now known to occasionally cause serious side effects- musculoskeletal such as Achilles’ tendon rupture, central nervous system and vascular.
Cipro should only be used in serious bacterial infections- such as yours- where it works very well.
I have taken it many times until I got inflammation of the Achilles’ tendons. Flagyl can also cause some nervous system side effects.
Do you have a primary care physician who can evaluate you for neurological problems?

Jump to this post


Replies to "@bborth - Welcome to Connect! You are not alone in having side effects from antibiotics. Cipro..."

Because of Cipro am having a severe condition for the last 6 months in my nervous system. I appreciate if someone will advice me how to reverse the symptoms or where to go
Thanks in advance

I was given augmentin amoxicilian for a sinus infection. I turned yellow and after spending several weeks in different hospitals and being diagnosed having liver cancer it turned out to be a reaction to augmentin. That, along wth cipro ad many more are on my no no list.
I have learned to read about the after effects of drugs. Only take 2 drugs at the age of 78. Feel better not popping so many pills.

  Request Appointment